# SDR CALA2013072990030

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 82,825 hours, 23,982 cycles
- Engine: Pwa PW2040
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Location: Nr 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPOILER PCA TESTS.  NR 4 & NR 9 SPOILERS RETRACTED WHILE COMMANDED IN UP POSITION.  NR 3R SPOILER CONT MODULE FAULTED AND EICAS MAINT MESSAGE CAME INTO VIEW.
